Florence Multi-Messenger Astrophysics Workshop (FMMAW)

Europe/Rome
Florence - Italy

Florence - Italy

Description

It is expected that the workshop takes place in presence depending on the health situation related to COVID-19, in which case it will held remotely.

The Workshop will be focused on:

  • Theory
  • Review of the capacities of the MMΑ observatory
  • tracking telescope networks
  • analysis groups
  • low latency alerts
  • needs, speeds, standardization, definition of
  • thresholds, computer technology

 

    • 9:00 AM 7:00 PM
      Theory
    • 9:00 AM 12:30 PM
      Introductory talks
      • 9:00 AM
        Theory White Paper 1h
      • 10:00 AM
        Low Energy 1h
      • 11:00 AM
        Break 30m
      • 11:30 AM
        High Energy 1h
    • 12:30 PM 2:00 PM
      Lunch 1h 30m
    • 2:00 PM 7:30 PM
      Reviews per messenger / wavelength
      • 2:00 PM
        Gravitational Waves LIGO, VIRGO, KAGRA, GEO200 , ET/CE, LISA 30m
      • 2:30 PM
        Radio VLA, ALMA, LOFAR, IRAM, ATCA/ASKAP, MeerKAT , SKA 30m
      • 3:00 PM
        IR/Optical VLT, ZTF, Keck , Subaru, Gemini, TMT, HST, E - ELT, LSST, JWST 30m
      • 3:30 PM
        UV WFIRST, ULTRASAT, Luvoir 30m
      • 4:00 PM
        X - Rays Chandra, XMM, e - Rosita/ Nustar , HXMT, THESEUS, HERMES, Lynx 30m
      • 4:30 PM
        Break 30m
      • 5:00 PM
        LE γ - Rays INTEGRAL, AGILE, FERMI, SWIFT, GECAM, SVOM , Strobe - X AMEGO, e - ASTROGAM 30m
      • 5:30 PM
        HE γ - Rays MAGIC/HESS, HAWC, CTA 30m
      • 6:00 PM
        LE ν Juno , SuperK / HyperK , DUNE 30m
      • 6:30 PM
        HE ν I CECUBE, KM3Net, GVD 30m
      • 7:00 PM
        UHECR AUGER,TA,LHAASO 30m
    • 9:00 AM 12:10 PM
      Agencies roadmap
      • 9:00 AM
        ApPEC 20m
      • 9:20 AM
        ASTRONET 20m
      • 9:40 AM
        Snowmass 20m
      • 10:00 AM
        ASTRO2020 20m
      • 10:20 AM
        ESA (Voyage 2050 20m
      • 10:40 AM
        Break 30m
      • 11:10 AM
        ESO 20m
      • 11:30 AM
        NASA 20m
      • 11:50 AM
        Other plans ( e.g .. China) 20m
    • 12:10 PM 1:30 PM
      Lunch 1h 20m
    • 1:30 PM 6:10 PM
      Near and longer term large observatory deployments
      • 1:30 PM
        Einstein Telescope 25m
      • 1:55 PM
        LISA 25m
      • 2:20 PM
        SKA 25m
      • 2:45 PM
        LSST 25m
      • 3:10 PM
        E - ELT 25m
      • 3:35 PM
        JWST 25m
      • 4:00 PM
        EUCLID 25m
      • 4:25 PM
        Break 30m
      • 4:55 PM
        ATHENA 25m
      • 5:20 PM
        CTA 25m
      • 5:45 PM
        KM3NeT 25m
    • 9:00 AM 10:20 AM
      Followup Networks
      • 9:00 AM
        Deeper Wider FAster 20m
      • 9:20 AM
        BlackGEM (Peter Jonker ) 20m
      • 9:40 AM
        AMON – The Astrophysical Multimessenger Observatory 20m
      • 10:00 AM
        GRANDMA 20m
    • 10:20 AM 10:50 AM
      Break 30m
    • 10:50 AM 11:30 AM
      Alert distribution
      • 10:50 AM
        GCN 20m
      • 11:10 AM
        SNEWS 20m
    • 11:30 AM 12:50 PM
      Analysis and software groupS: Analysis and software groups
      • 11:30 AM
        ENGRAVE/ESO 20m
      • 11:50 AM
        VO/AFFIS 20m
      • 12:10 PM
        SCiMMA – Scalable Cyberinfrastructure to support Multi - messenger Astrophysic 20m
      • 12:30 PM
        SmartNet SimultaneousMultiwavelengthAstronomyresearchinTransients NETwork 20m
    • 12:50 PM 2:00 PM
      Lunch 1h 10m
    • 2:00 PM 2:40 PM
      Synergies
      • 2:00 PM
        Geoscience alerts 20m
      • 2:20 PM
        Satellite alerts 20m
    • 2:40 PM 4:00 PM
      Citizen's science 1h 20m
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      Parallel session 1
    • 4:30 PM 6:30 PM
      Parallel session 2
    • 4:30 PM 6:30 PM
      Parallel session 3
    • 9:00 AM 10:20 AM
      Low Latency alerts , scientific and technical issues , interoperability
      • 9:00 AM
        Pipeline needs 20m
      • 9:20 AM
        Technical Issues 20m
      • 9:40 AM
        Interoperability and standardisation 20m
      • 10:00 AM
        The way forward 20m
    • 10:20 AM 10:50 AM
      Break 30m
    • 10:50 AM 12:00 PM
      Conclusions 1h 10m